Research Repository

On Some Inequalities in Normed Algebras

Dragomir, Sever S (2008) On Some Inequalities in Normed Algebras. Journal of Inequalities in Pure and Applied Mathematics, 9 (1). pp. 1-19. ISSN 1443-5756

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID15143. normed algebras, unital algebras, generalised triangle inequality.
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 13 Oct 2011 00:51
Last Modified: 13 Oct 2011 00:51
URI: http://vuir.vu.edu.au/id/eprint/3635
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar